Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Global Gorenstein dimensions


Authors: Driss Bennis and Najib Mahdou
Journal: Proc. Amer. Math. Soc. 138 (2010), 461-465
MSC (2000): Primary 16E05, 16E10, 16E30, 16E65
Published electronically: September 28, 2009
MathSciNet review: 2557164
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove that the global Gorenstein projective dimension of a ring $ R$ is equal to the global Gorenstein injective dimension of $ R$ and that the global Gorenstein flat dimension of $ R$ is smaller than the common value of the terms of this equality.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16E05, 16E10, 16E30, 16E65

Retrieve articles in all journals with MSC (2000): 16E05, 16E10, 16E30, 16E65


Additional Information

Driss Bennis
Affiliation: Department of Mathematics, Faculty of Science and Technology of Fez, Box 2202, University S. M. Ben Abdellah Fez, Morocco
Email: driss_bennis@hotmail.com

Najib Mahdou
Affiliation: Department of Mathematics, Faculty of Science and Technology of Fez, Box 2202, University S. M. Ben Abdellah Fez, Morocco
Email: mahdou@hotmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10099-0
PII: S 0002-9939(09)10099-0
Keywords: Global dimension of rings, weak global dimension of rings, Gorenstein homological dimensions of modules, Gorenstein global dimension of rings, weak Gorenstein global dimension of rings
Received by editor(s): August 25, 2008
Received by editor(s) in revised form: June 1, 2009
Published electronically: September 28, 2009
Dedicated: Dedicated to our advisor, Salah-Eddine Kabbaj
Communicated by: Birge Huisgen-Zimmermann
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.